CPAA
Multiple solutions for a fractional nonlinear Schrödinger equation with local potential
Wulong Liu Guowei Dai
Communications on Pure & Applied Analysis 2017, 16(6): 2105-2123 doi: 10.3934/cpaa.2017104
Using penalization techniques and the Ljusternik-Schnirelmann theory, we establish the multiplicity and concentration of solutions for the following fractional Schrödinger equation
$\left\{ \begin{align} &{{\varepsilon }^{2\alpha }}{{\left( -\Delta \right)}^{a}}u+V\left( x \right)u=f\left( u \right),\ \ x\in {{\mathbb{R}}^{N}}, \\ &u\in {{H}^{a}}\left( {{\mathbb{R}}^{N}} \right),u>0,\ \ \ \ \ \ \ \ \ \ \ \ \ \ \ x\in {{\mathbb{R}}^{N}}, \\ \end{align} \right.$
where
$0<α<1$
,
$N>2α$
,
$\varepsilon>0$
is a small parameter,
$V$
satisfies the local condition, and
$f$
is superlinear and subcritical nonlinearity. We show that this equation has at least
$\text{cat}_{M_{δ}}(M)$
single spike solutions.
keywords: Penalization techniques Ljusternik-Schnirelmann theory fractional Schrödinger equation multiple solutions single spike solutions
DCDS-S
Stability analysis of a model on varying domain with the Robin boundary condition
Xiaofei Cao Guowei Dai
Discrete & Continuous Dynamical Systems - S 2017, 10(5): 935-942 doi: 10.3934/dcdss.2017048

In this paper we develop a non-autonomous reaction-diffusion model with the Robin boundary conditions to describe insect dispersal on an isotropically varying domain. We investigate the stability of the reaction-diffusion model. The stability results of the model describe either insect survival or vanishing.

keywords: Stability bifurcation varying domain insect dispersal model Robin boundary condition
DCDS
Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity
Guowei Dai Ruyun Ma
Discrete & Continuous Dynamical Systems - A 2015, 35(1): 99-116 doi: 10.3934/dcds.2015.35.99
In this paper, we establish a unilateral global bifurcation result from interval for a class of $p$-Laplacian problems. By applying above result, we study the spectrum of a class of half-quasilinear problems. Moreover, we also investigate the existence of nodal solutions for a class of half-quasilinear eigenvalue problems.
keywords: Unilateral bifurcation nodal solutions half-quasilinear problems $p$-Laplacian.
CPAA
Eigenvalues, bifurcation and one-sign solutions for the periodic $p$-Laplacian
Guowei Dai Ruyun Ma Haiyan Wang
Communications on Pure & Applied Analysis 2013, 12(6): 2839-2872 doi: 10.3934/cpaa.2013.12.2839
In this paper, we establish a unilateral global bifurcation result for a class of quasilinear periodic boundary problems with a sign-changing weight. By the Ljusternik-Schnirelmann theory, we first study the spectrum of the periodic $p$-Laplacian with the sign-changing weight. In particular, we show that there exist two simple, isolated, principal eigenvalues $\lambda_0^+$ and $\lambda_0^-$. Furthermore, under some natural hypotheses on perturbation function, we show that $(\lambda_0^\nu,0)$ is a bifurcation point of the above problems and there are two distinct unbounded sub-continua $C_\nu^{+}$ and $C_\nu^{-}$, consisting of the continuum $C_\nu$ emanating from $(\lambda_0^\nu, 0)$, where $\nu\in\{+,-\}$. As an application of the above result, we study the existence of one-sign solutions for a class of quasilinear periodic boundary problems with the sign-changing weight. Moreover, the uniqueness of one-sign solutions and the dependence of solutions on the parameter $\lambda$ are also studied.
keywords: One-sign solutions. Eigenvalues Unilateral global bifurcation Periodic $p$-Laplacian

Year of publication

Related Authors

Related Keywords

[Back to Top]